MathSciNet Relay Station
MathSciNet bibliographic data
MR1999730 (2004f:90047) 90B35 (68Q25)
Dell'Amico, Mauro; Martello, Silvano Bounds for the cardinality constrained $P\Vert C\sb {\rm max}$ problem. J. Sched. 4 (2001), no. 3, 123–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement